# SDR 97FDEA00170

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-221
- Aircraft serial: 260
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ON TAXI IN AT IDLE POWER, NR 1 ENG FLAMED OUT WITH CORRESPONDING ENG FAIL ECAM WARNINGS.  FOR INFORMATION, 25-30 KT TAILWIND WAS PRESENT WHEN ENG FAILED.  ENGINE RUN PERFORMED AND GROUND IDLE SPEED FOUND TO BE LOW.  TEST NR 9 FUEL CONTROL TRIM PERFORMED IAW M/M 71-00-00, GROUND (MIN) IDLE ADJUSTMENT SCREW ADJUSTED TO INCREASE 8 CLICKS CLOCKWISE.
